# SDR AALA202506090627

- Difficulty date: May 2, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 63,157 hours, 39,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311424320191
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION WAS FOUND AT FR20 RH IN UPPER I/B HOLE DOOR STOP 7 . CRACK DEPTH : 0.100 INCHES. MAINTENANCE REPLACED INTERCOSTAL FITTING LOC. BTW FR20 TO FR21 RH AT LEVEL DOOR STOP FITTING 7 IAW A319  SRM 51-42-11-801 , A319 SRM 51-72-11-911-001 EO 5317Y200-001 AND DWG D53112331.
